# SDR QXEA0002792

- Difficulty date: October 1, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 5,128 hours, 7,046 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YXX- BROKEN WIRE AT EMERGENCY TRACK LIGHTING AT CONNECTORS ON BOARD 143AZ.  REPAIRED IAW DHC-8 SRM 33-51-11, PAGE 403.
